# SDR 2017F00183

- Difficulty date: August 11, 2017
- Submitted: August 11, 2017
- Operation: General aviation
- Aircraft: N323QS
- Make and model: Cessna 680CE
- Aircraft serial: 6800134
- Aircraft time: 9,043 hours, 5,979 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: 69113141
- Condition: Corroded
- Location: Main
- Part time: 9,043 hours, 5,979 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON THE MAIN CABIN DOOR FORWARD HINGE HALF.
